# SDR GTIA2025061838961

- Difficulty date: June 9, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 34,538 hours, 15,752 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Green Hyd
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT FROM APPX 260 HYD SYS G LO LVL, LOSS OF HYD SYS G.-PERF. LEAK CHECK OF #1 ENG HYD LINES FOUND PYLON GRN SYS PRESS PIPE (2) LEAKING, R/R IAW AMM 29-11-49. OPS & LEAK CK GOOD.
